# SDR R61A202001280103

- Difficulty date: January 8, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 42,295 hours, 26,418 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17065181007
- Condition: Corroded
- Location: Frames 76-80
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK*** CORROSION ON SKIN PANEL (INTERNAL) AROUND RIVETS BTW FR 76 BTW STR 29L-29R. REPAIRED SKIN PANEL IAW ETD2020-170-001065. ***AIRCRAFT REMAINS IN HEAVY CHECK***
